# SDR CALA2020022900555

- Difficulty date: February 28, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 66,790 hours, 28,333 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300B00
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT AVNCS SYS FAULT UPDATED MAA CODE FIX USING VENDOR MAA SCREEN CREW PERFORMED AEVC TEST FAULTING 22HQ. APPLY MEL 2126C MAC RELATED WORK ORDER 000000002377099 AND PRTR OK TO USE MEL 2126C FOR SKIN AIR OUTLET VALVE 22HQ INOP. VALVE D EACTIVATED REF AMM 21-26-00-040-002-A MAC METER INITIATED FOR     WITH VENDOR ID V902127 ACCOMPLISHED AEVC TEST, TEST IS FAULTING VALVE 22HQ. OK TO USE MEL 2126C FOR SKIN AIR OUTLET VALVE 22HQ INOP. VALVE DEACTIVATED REF AMM 21-26-00-040-002-A DEFERRED DIRECTLY BY TOMC REPLACED 22HQ PER AMM 21-26-53-400-A. TESTS GOOD. A ROTABLE PARTS CHANGE WAS INDICATED - TT # 1057667  SN OFF 2765 VALVE, SKIN AIR  OFF 31-2125-9-0001 2765 ON 31-2125-9-0001 2838
